Post # 1
I had to get a filling today at the dentist. It has been a long time since I have had to have any novacaine, so I don’t remember much about it. I think I got two injections? I really can’t tell.
I thought it was kind of funny, at first, the way my lip was working after I got out of the office. Whenever I made an “m”, “p” or “b” sound and press my lips together, my mouth went a little crooked. It was kind of like a smirk. My upper lip would go down at a slant, away from the cheek that got the shots. It makes me talk funny!
Anyway, it has been about three hours since they administered it. I don’t think I’ve got any numbness anymore, although my cheek feels a little funny/sore around the injection site. My mouth is still going crooked, though, as far as I can tell just as much as it did right after. I know it hasn’t been super long, but I am still wondering if this is normal, since it isn’t right around the injection site. Has anyone experienced this before? I haven’t been able to find anything about it online.
Post # 3
Yep, normal. If it doesn’t go away in a day or two, call the dentist, but I’m sure it will.
Post # 4
@RunnerBride13: Okay, thank you! I thought I was probably worrying for nothing, but I wanted to make sure something didn’t go wrong and I was stuck like this!
Post # 5
- Wedding: July 2012 - The Gables Inn, Santa Rosa, CA
As the numbing wears off, the muscles are still relaxed, it’ll take them a while to go completely back to normal, if it’s not 100% normal by the morning, I’d be concerned, but not really before then.
Post # 6
lol thats normal. I was the same way. I hadn’t gotten injections like that since I was a kid and I freaked out a bit when it didnt completely wear off. Even though you are not numb its still going to make your muscle movement a bit funky. No worries though. I would say give it a day and if its still weird then go and ask to get it looked at.
Post # 7
Takes me almost all day to feel totally normal again from fillings, especially if they do more than one. You’re totally fine 😉